| Model Number |
15-234 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported left side rupture per ct scan.The device has been explanted and replaced.
Additional Manufacturer Narrative
(b)(4).A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation is: rupture.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture: observed, broken device two patterns along the same edge in anterior side assessed as surgical damage.Additional observations: crease is observed.White particles were observed on the shell.Missing shell assessed as inconclusive.No further actions are required as the device was implanted.
Event or Problem Description